# SDR SIMA20130207002

- Difficulty date: February 7, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 27,067 hours, 23,610 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Fitting
- Part number: 14569009610
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE RIGHT AILERON PCA FITTING DAMAGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND INSTALLED PCA FITTING IAW EO EM-27MR-112.  THE AIRCRAFT WAS RETURNED TO SERVICE.
